Diese Seite ist aus Gründen der Barrierefreiheit optimiert für aktuelle Browser. Sollten Sie einen älteren Browser verwenden, kann es zu Einschränkungen der Darstellung und Benutzbarkeit der Website kommen!
Geophysics Homepage
Search:
Log in
print

An Iterative Algorithm for Approximate Orthogonalisation of Symmetric Matrices

Mohr, M., C. Popa, and U. Rüde (2004), An Iterative Algorithm for Approximate Orthogonalisation of Symmetric Matrices, International Journal of Computer Mathematics, 81(2), 215–226, doi:10.1080/00207160310001650134.

Abstract
In a previous paper one of the authors presented an extension of an iterative approximate orthogonalisation algorithm, due to Z. Kovarik, for arbitrary rectangular matrices. In the present paper we propose a modified version of this extension, for the class of arbitrary symmetric matrices. For this new algorithm, the computational effort per iteration is much smaller than for the initial one. We prove its convergence and also derive an error reduction factor per iteration. In the second part of the paper we show that we can eliminate the matrix inversion required by the previous algorithm in each iteration, by replacing it with a polynomial matrix expression. Some numerical experiments are also presented for a collocation discretisation of a first kind integral equation.
BibTeX
@article{id447,
  author = {M. Mohr and C. Popa and U. R{\"u}de},
  journal = {International Journal of Computer Mathematics},
  number = {2},
  pages = {215{--}226},
  title = {{An Iterative Algorithm for Approximate Orthogonalisation of Symmetric Matrices}},
  volume = {81},
  year = {2004},
  language = {en},
  doi = {10.1080/00207160310001650134},
}
EndNote
%0 Journal Article
%A Mohr, M.
%A Popa, C.
%A Rüde, U.
%D 2004
%N 2
%V 81
%J International Journal of Computer Mathematics
%P 215–226
%T An Iterative Algorithm for Approximate Orthogonalisation of Symmetric Matrices
ImprintPrivacy PolicyContact
Printed 25. Sep 2020 06:57